Universidad Complutense de Madrid
E-Prints Complutense

Q-linear functions, functions with dense graph, and everywhere surjectivity

Impacto

Downloads

Downloads per month over past year



García-Pacheco, F.J. and Rambla-Barreno, F. and Seoane-Sepúlveda, Juan B. (2008) Q-linear functions, functions with dense graph, and everywhere surjectivity. Mathematica Scandinavica, 102 (1). pp. 156-160. ISSN 0025-5521

[img] PDF
Restringido a Repository staff only

64kB

Official URL: http://www.mscand.dk/article.php?id=3080



Abstract

Let L, S and D denote, respectively, the set of Q-linear functions, the set of everywhere surjective functions and the set of dense-graph functions on R. In this note, we show that the sets D \ (S boolean OR L), S \ L, S boolean AND L and D boolean AND L \ S are lineable. Moreover, all these sets contain (omitting zero) a vector space of the biggest possible dimension, 2(c).


Item Type:Article
Uncontrolled Keywords:Lineability
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20044
Deposited On:21 Feb 2013 15:53
Last Modified:28 Nov 2016 08:56

Origin of downloads

Repository Staff Only: item control page